Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 43, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 15, 2017, 8:37 PM CDT for Ellsworth County, Lincoln County, Saline County, Kansas. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2017, 8:37 PM CDT (01:37 UTC)
- Expired
- Apr 15, 2017, 9:45 PM CDT
- In force
- 68 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Ellsworth County, KS, Lincoln County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 141 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 8:45 PM CDT | HAIL 1 | 12 Se Lincoln, KS | QUARTER SIZED HAIL REPORTED 3 MILES NORTH OF INTERSTATE 70 AND COLT DRIVE. |
| Apr 15, 9:08 PM CDT | HAIL 1 | 7 S Lincoln, KS | LAW ENFORCEMENT REPORTS QUARTER SIZED HAIL ON KANSAS HIGHWAY 14. |
| Apr 15, 9:50 PM CDT | HAIL 0.88 | 8 Ne Ellsworth, KS | TRAINED SPOTTER REPORTS LOTS OF PEA TO NICKEL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 7:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
303
WUUS53 KICT 160137
SVRICT
KSC053-105-169-160245-
/O.NEW.KICT.SV.W.0043.170416T0137Z-170416T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
837 PM CDT SAT APR 15 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in central Kansas...
Northeastern Ellsworth County in central Kansas...
Northwestern Saline County in central Kansas...
* Until 945 PM CDT
* At 837 PM CDT, a severe thunderstorm was located 10 miles south of
Lincoln, moving east at 10 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Brookville, Glendale and Westfall.
This includes Interstate 70 between Mile Markers 215 and 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3875 9785 3880 9831 3894 9830 3896 9781
TIME...MOT...LOC 0137Z 278DEG 10KT 3889 9816
HAIL...1.75IN
WIND...60MPH
$$
JAKUB3 follow-up statements
891
WWUS53 KICT 160152
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
852 PM CDT SAT APR 15 2017
KSC053-105-169-160245-
/O.CON.KICT.SV.W.0043.000000T0000Z-170416T0245Z/
Lincoln KS-Ellsworth KS-Saline KS-
852 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN ELLSWORTH AND NORTHWESTERN
SALINE COUNTIES...
At 852 PM CDT, severe thunderstorms were located along a line
extending from near Sylvan Grove to 8 miles south of Beverly, moving
east at 10 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Brookville, Glendale and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3875 9785 3880 9831 3894 9830 3896 9781
TIME...MOT...LOC 0152Z 271DEG 9KT 3897 9837 3889 9802
HAIL...1.50IN
WIND...60MPH
$$
KLEINSASSER315
WWUS53 KICT 160222
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
922 PM CDT SAT APR 15 2017
KSC053-105-169-160245-
/O.CON.KICT.SV.W.0043.000000T0000Z-170416T0245Z/
Lincoln KS-Ellsworth KS-Saline KS-
922 PM CDT SAT APR 15 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN LINCOLN...NORTHEASTERN ELLSWORTH AND NORTHWESTERN
SALINE COUNTIES...
At 922 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Ellsworth to 7 miles north of
Brookville, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brookville, Glendale and Westfall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3875 9785 3880 9831 3894 9830 3896 9781
TIME...MOT...LOC 0222Z 279DEG 14KT 3886 9823 3888 9792
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER487
WWUS53 KICT 160240 RRA
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
940 PM CDT SAT APR 15 2017
KSC053-105-169-160250-
/O.EXP.KICT.SV.W.0043.000000T0000Z-170416T0245Z/
Lincoln KS-Ellsworth KS-Saline KS-
940 PM CDT SAT APR 15 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN...
NORTHEASTERN ELLSWORTH AND NORTHWESTERN SALINE COUNTIES WILL EXPIRE
AT 945 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Kansas.
LAT...LON 3875 9785 3880 9831 3894 9830 3896 9781
TIME...MOT...LOC 0240Z 278DEG 10KT 3885 9817 3887 9786
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 6:35 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Apr 15, 6:35 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Wichita KS 635 PM CDT Sat Apr 15 2017 .SHORT TERM...(This evening through Tuesday night) Issued at 337 PM CDT Sat Apr 15 2017 Active weather pattern thunderstorm-wise expected to continue through Friday-Saturday. A cold front stretched from southeast Nebraska southwestward to a developing triple point over southwest Kansas, with a dryline extending south of the triple point into the eastern Texas Panhandle. Very strong instability (MLCAPE 2500-3500 j/kg) and 30-35 kt of effective bulk shear will be in place near and southeast of the front, where upper 50s to middle 60s dewpoints exist in the warm sector. Strong heating and areas of frontal convergence should allow widely scattered severe storms to develop toward early this evening near the front. Large hail and damaging wind gusts will be the main hazards this evening. Short-term models also indicate forcing from the low-level jet and isentropic lift may initiate scattered storms over the Flint Hills region this evening which could also pose a hail/wind threat. The cold front will shift slowly southward overnight into a 40-45 knot southerly low-level jet, which will tend to veer just ahead of the boundary late. This will likely support storms merging into larger clusters, which may have some back-building tendency, favoring locally heavy rainfall and localized flooding potential in south-central/southeast KS late tonight. Sunday-Sunday night...If overnight convection develops a fairly substantial cold pool, thinking precipitation chances will be fairly minimal Sunday morning across the forecast area, with greater chances further south across Oklahoma, in vicinity of the convectively-reinforced frontal zone. However, thinking shower/storm chances will increase late afternoon into Sunday night, as the NAM/GFS approach a subtle upper wave from the southwest, inducing warm/moist advection atop the frontal zone. Limited instability should preclude widespread severe weather. Monday-early Tuesday...A 2nd weak upper wave is expected to approach from the west, possibly supporting isolated hit-or-miss showers/storms Monday afternoon/evening, especially over southern Kansas in vicinity of weak frontal zone washing back north. This activity could linger into the nighttime hours in response to an increasing low-level jet. Furthermore, could see additional isolated activity Monday night into early Tuesday further north across central into east-central Kansas, as a Northern Plains shortwave advances a cold front into Mid-America. However, suspect better chances will remain north of the region near better forcing. Tuesday afternoon-night...Could see a few storms develop along a weakening cold front from central into northeast Kansas. If this occurs, strong instability with marginal deep layer shear would support a few severe storms. Activity could fester and/or develop through the overnight across central/northern Kansas as a strengthening low-level jet impinges on the west-east oriented frontal zone, with a continued threat for strong/severe storms and heavy rain. .LONG TERM...(Wednesday through Saturday) Issued at 337 PM CDT Sat Apr 15 2017 Wednesday afternoon-night...GFS and ECMWF overall synoptic pattern continue to suggest the potential for somewhat more widespread and/or higher end severe weather, as a vigorous shortwave and associated cold front approaches from the west, interacting with an increasingly moist/unstable airmass in place across the Heartland. What especially gets our attention is the increasing mid-upper level flow and associated deep layer shear. Details remain sketchy this far out, so check back for later forecasts. Friday-Saturday...Attention then turns to a powerful storm system expected to approach the Central/Southern Plains late week into the weekend. Despite fairly substantial spread amongst individual GFS ensemble members, overall medium range consensus continues to support the synoptic pattern surrounding this storm system. That said, thinking greatest severe weather potential will remain south of the Kansas region closer to the warm sector, with a greater potential for widespread rain/embedded storms across Kansas, along with much cooler temperatures (highs possibly in the 40s-50s and windy Fri-Sat). However, still quite a bit of uncertainty this far out, so will continue to monitor model trends. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 633 PM CDT Sat Apr 15 2017 Widely scattered storms are expected to develop along a slow, southward moving cold front across central Kansas within the next hour or two. Will include a VCTS mention at RSL/GBD/SLN/HUT to account for this convection potential, with prevailing shra/VCTS from 01-05z. Other clusters of strong-severe storms should develop over eastern Kansas in the mid evening time period, with a strengthening low-level jet with increased moisture transport. T The front will continue to push south into south-central/southeast KS overnight, into a 40 knot southerly low-level jet, including some potential for storm clusters to back-build across south- central/southeast KS. Some MVFR ceilings may develop along and just north of the cold front during the morning hours Sunday. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 66 56 73 / 60 50 50 20 Hutchinson 55 64 53 72 / 50 50 30 20 Newton 56 65 54 71 / 50 50 40 20 ElDorado 58 67 56 72 / 70 50 50 30 Winfield-KWLD 59 68 58 74 / 70 50 50 30 Russell 49 64 50 72 / 20 20 10 10 Great Bend 50 63 50 72 / 30 30 20 20 Salina 54 65 52 73 / 40 20 20 20 McPherson 54 65 52 72 / 50 40 30 20 Coffeyville 61 69 59 74 / 70 60 60 40 Chanute 60 67 57 72 / 70 50 60 40 Iola 60 67 56 72 / 70 50 60 40 Parsons-KPPF 61 68 58 73 / 70 50 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...JMC/ADK LONG TERM...ADK AVIATION...BDK
Hazardous weather outlook, Apr 15, 4:26 PM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 426 PM CDT Sat Apr 15 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-162130- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 426 PM CDT Sat Apr 15 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight A few severe storms are possible generally along and west of the Flint Hills this evening along an approaching cold front. Hail up to the size of golfballs and wind gusts to 70 mph are the main hazards. Clusters of strong thunderstorms are then expected to move southward across eastern and southern Kansas overnight, with the threat transitioning to locally heavy rainfall and pockets of flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight chance of showers and thunderstorms over southern Kansas Sunday morning into the afternoon, with chances increasing late Sunday afternoon and night. While a few strong storms with small hail are possible over southern Kansas, severe weather is not expected. Periodic thunderstorm chances will continue to impact the region through much of the upcoming week. It appears the greatest potential for organized severe storms will be Wednesday afternoon and evening, although a few severe storms cannot be ruled out Monday and Tuesday evening areawide, and again Friday over far southern Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening generally along and west of the Flint Hills. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Apr 15, 7:47 PM CDT, 50 minutes before
Special Weather Statement National Weather Service Wichita KS 747 PM CDT SAT APR 15 2017 KSZ047-160130- Barton KS- 747 PM CDT SAT APR 15 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Barton County in central Kansas... * Until 830 PM CDT * At 746 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Great Bend...moving east at 15 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Great Bend, Albert, Great Bend Airport and Cheyenne Bottoms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issues by the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM CDT for central Kansas. LAT...LON 3835 9903 3849 9903 3849 9866 3828 9874 TIME...MOT...LOC 0047Z 277DEG 12KT 3840 9890 JAKUB
Local storm report, Apr 15, 7:52 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 6 SW WESTFALL 38.87N 98.08W
04/15/2017 M1.00 INCH ELLSWORTH KS TRAINED SPOTTER
SPOTTER IS LOCATED AT MILE MARKER 228 ON INTERSTATE 70.
&&
VJPLocal storm report, Apr 15, 8:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
821 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL WESTFALL 38.93N 98.00W
04/15/2017 M1.00 INCH LINCOLN KS LAW ENFORCEMENT
&&
VJPLocal storm report, Apr 15, 8:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
822 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL 3 S WESTFALL 38.89N 98.00W
04/15/2017 M1.00 INCH LINCOLN KS TRAINED SPOTTER
&&
VJPLocal storm report, Apr 15, 8:30 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT SAT APR 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL 6 NNE LUCAS 39.13N 98.49W
04/15/2017 E1.25 INCH RUSSELL KS TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZED HAIL REPORTED.
&&
VJPSpecial weather statement, Apr 15, 8:32 PM CDT, 5 minutes before
Special Weather Statement National Weather Service Wichita KS 832 PM CDT SAT APR 15 2017 KSZ047-160215- Barton KS- 832 PM CDT SAT APR 15 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southern Barton County in central Kansas... * Until 915 PM CDT * At 830 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Great Bend...moving east at 30 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Great Bend, Ellinwood, Pawnee Rock, Albert, Great Bend Airport and Cheyenne Bottoms. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issues by the National Weather Service. && A severe thunderstorm watch remains in effect until 1100 PM CDT for central Kansas. LAT...LON 3850 9903 3844 9848 3826 9848 3826 9903 TIME...MOT...LOC 0132Z 286DEG 24KT 3838 9876 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 57 min |
| Apr 15, 7:42 PM CDT | Special Weather Statement | ICT | Russell | 48 min |
| Apr 15, 7:47 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 55 min |
| Apr 15, 7:51 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 54 min |
| Apr 15, 8:06 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Saline | 15 hr |
| Apr 15, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 57 min |
| Apr 15, 8:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Lincoln, Saline | 8 hr |
| Apr 15, 8:32 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 8:39 PM CDT | Special Weather Statement | ICT | Rice | 51 min |
| Apr 15, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 61 min |
| Apr 15, 9:39 PM CDT | Special Weather Statement | ICT | Barton | 51 min |
| Apr 15, 9:41 PM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Apr 15, 9:42 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| Apr 15, 10:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 57 min |
| Apr 15, 10:16 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Apr 15, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 44 min |
| Apr 16, 12:05 AM CDT | Areal Flood Warning | ICT | McPherson | 9 hr |
| Apr 16, 12:40 AM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 16, 1:13 AM CDT | Special Weather Statement | ICT | Kingman | 32 min |
| Apr 16, 1:29 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 46 min |
| Apr 16, 1:36 AM CDT | Areal Flood Warning | ICT | Harvey | 8 hr |
| Apr 16, 1:54 AM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Apr 16, 2:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 39 min |
| Apr 16, 2:12 AM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Apr 16, 2:38 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sedgwick, Sumner | 31 min |
| Apr 16, 2:43 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Apr 16, 3:12 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 33 min |
| Apr 16, 4:29 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 46 min |
| Apr 16, 5:11 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho | 49 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | ICT | Chautauqua | 44 min |
| Apr 16, 6:50 PM CDT | Special Weather Statement | ICT | Sumner | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.